MathSciNet Relay Station
MathSciNet bibliographic data
MR1259518 (95a:57002) 57M05 (57M25 57N05 57Q37)
Kamada, Seiichi A characterization of groups of closed orientable surfaces in $4$-space. Topology 33 (1994), no. 1, 113–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement